MathSciNet Relay Station
MathSciNet bibliographic data
MR2869317 93B05 (45K05 93C20)
Tao, Qiang; Gao, Hang; Zhang, Bo Approximate controllability of a parabolic equation with memory. Nonlinear Anal. Hybrid Syst. 6 (2012), no. 2, 839–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement